# SDR 97ZZZX4156

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39HF
- Make and model: Beech 400A
- Aircraft serial: RK65
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Condition: Frayed
- Location: Lt Emerg Mlg Ext
- Part time: 1,392 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REQUIRED 200-HOUR INSPECTION INTERVAL, FOUND THE LEFT MAIN GEAR EMERGENCY RELEASE CABLE STRANDS BROKEN AT UPLOCK RELEASE CABLE END.  SHOULD THIS CABLE BREAK, THE LEFT STRUT WILL NOT EXTEND WHEN EMERGENCY EXTEND LEVER IS ACTUATED.  THIS FACILITY HAS FOUND COMPLETELY BROKEN CABLE ENDS ON 2 OTHER 400A AIRCRAFT.
